Alert archive / Massachusetts / Gale Warnings in 2025

Gale Warning 18, NWS Boston/Norton, MA

April 3, 2025

NWS Boston/Norton, MA issued this gale warning at Apr 3, 2025, 5:21 AM EDT. It took effect at Apr 3, 2025, 11:00 AM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 3, 2025, 5:21 AM EDT (09:21 UTC)
In effect from
Apr 3, 2025, 11:00 AM EDT
Expired
Apr 3, 2025, 3:29 PM EDT
In force
4 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

019 
WHUS71 KBOX 030921
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
521 AM EDT Thu Apr 3 2025

ANZ232-234-032230-
/O.UPG.KBOX.SC.Y.0047.250403T1100Z-250404T0500Z/
/O.NEW.KBOX.GL.W.0018.250403T1500Z-250403T2200Z/
Nantucket Sound-Buzzards Bay-
521 AM EDT Thu Apr 3 2025

...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT
THIS EVENING...

* WHAT...Southwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas 4 to 6 feet expected.

* WHERE...Nantucket Sound and Buzzards Bay.

* WHEN...From 11 AM this morning to 6 PM EDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ233-032230-
/O.UPG.KBOX.SC.Y.0047.250403T1100Z-250404T1100Z/
/O.NEW.KBOX.GL.W.0018.250403T1500Z-250403T2200Z/
Vineyard Sound-
521 AM EDT Thu Apr 3 2025

...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT
THIS EVENING...

* WHAT...Southwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas 4 to 6 feet expected.

* WHERE...Vineyard Sound.

* WHEN...From 11 AM this morning to 6 PM EDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ254>256-032230-
/O.EXT.KBOX.SC.Y.0047.000000T0000Z-250404T1800Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
521 AM EDT Thu Apr 3 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT FRIDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 feet.

* WHERE...In Massachusetts coastal waters, Coastal waters from 
  Provincetown MA to Chatham MA to Nantucket MA out 20 nm and 
  Coastal Waters extending out to 25 nm South of Marthas 
  Vineyard and Nantucket. In Rhode Island coastal waters, 
  Coastal Waters from Montauk NY to Marthas Vineyard extending 
  out to 20 nm South of Block Island.

* WHEN...Until 2 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ250-032230-
/O.EXT.KBOX.SC.Y.0047.000000T0000Z-250404T0900Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
521 AM EDT Thu Apr 3 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT FRIDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 feet.

* WHERE...Coastal waters east of Ipswich Bay and the Stellwagen 
  Bank National Marine Sanctuary.

* WHEN...Until 5 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ231-032230-
/O.EXT.KBOX.SC.Y.0047.250403T0921Z-250404T0400Z/
Cape Cod Bay-
521 AM EDT Thu Apr 3 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 5 feet.

* WHERE...Cape Cod Bay.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ251-032230-
/O.EXT.KBOX.SC.Y.0047.000000T0000Z-250404T0400Z/
Massachusetts Bay and Ipswich Bay-
521 AM EDT Thu Apr 3 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 5 feet.

* WHERE...Massachusetts Bay and Ipswich Bay.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ235-237-032230-
/O.EXT.KBOX.SC.Y.0047.000000T0000Z-250404T1200Z/
Rhode Island Sound-Block Island Sound-
521 AM EDT Thu Apr 3 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT FRIDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 feet.

* WHERE...Rhode Island Sound and Block Island Sound.

* WHEN...Until 8 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ236-032230-
/O.EXT.KBOX.SC.Y.0047.250403T0921Z-250404T0200Z/
Narragansett Bay-
521 AM EDT Thu Apr 3 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and 
  waves 3 to 5 feet.

* WHERE...Narragansett Bay.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ230-032230-
/O.EXT.KBOX.SC.Y.0047.250403T1200Z-250404T0200Z/
Boston Harbor-
521 AM EDT Thu Apr 3 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and 
  waves around 2 feet expected.

* WHERE...Boston Harbor.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
1 follow-up statement
792 
WHUS71 KBOX 031929
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
329 PM EDT Thu Apr 3 2025

ANZ232>234-040830-
/O.CAN.KBOX.GL.W.0018.000000T0000Z-250403T2200Z/
/O.EXA.KBOX.SC.Y.0047.000000T0000Z-250404T0900Z/
Nantucket Sound-Vineyard Sound-Buzzards Bay-
329 PM EDT Thu Apr 3 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT FRIDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 6 feet.

* WHERE...Nantucket Sound, Vineyard Sound and Buzzards Bay.

* WHEN...Until 5 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ254>256-040830-
/O.EXT.KBOX.SC.Y.0047.000000T0000Z-250405T0000Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
329 PM EDT Thu Apr 3 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT FRIDAY...

* WHAT...West winds 20 to 30 kt with gusts up to 30 kt and seas 6
  to 9 feet.

* WHERE...In Massachusetts coastal waters, Coastal waters from 
  Provincetown MA to Chatham MA to Nantucket MA out 20 nm and 
  Coastal Waters extending out to 25 nm South of Marthas 
  Vineyard and Nantucket. In Rhode Island coastal waters, 
  Coastal Waters from Montauk NY to Marthas Vineyard extending 
  out to 20 nm South of Block Island.

* WHEN...Until 8 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ250-040830-
/O.EXT.KBOX.SC.Y.0047.000000T0000Z-250404T1200Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
329 PM EDT Thu Apr 3 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT FRIDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 feet.

* WHERE...Coastal waters east of Ipswich Bay and the Stellwagen 
  Bank National Marine Sanctuary.

* WHEN...Until 8 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ235-237-040830-
/O.EXT.KBOX.SC.Y.0047.000000T0000Z-250404T1500Z/
Rhode Island Sound-Block Island Sound-
329 PM EDT Thu Apr 3 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT FRIDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 feet.

* WHERE...Rhode Island Sound and Block Island Sound.

* WHEN...Until 11 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ236-040500-
/O.EXT.KBOX.SC.Y.0047.000000T0000Z-250404T0500Z/
Narragansett Bay-
329 PM EDT Thu Apr 3 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EDT FRIDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and 
  waves 3 to 5 feet.

* WHERE...Narragansett Bay.

* WHEN...Until 1 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ231-251-040400-
/O.CON.KBOX.SC.Y.0047.000000T0000Z-250404T0400Z/
Cape Cod Bay-Massachusetts Bay and Ipswich Bay-
329 PM EDT Thu Apr 3 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 feet.

* WHERE...Cape Cod Bay and Massachusetts Bay and Ipswich Bay.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ230-040200-
/O.CON.KBOX.SC.Y.0047.000000T0000Z-250404T0200Z/
Boston Harbor-
329 PM EDT Thu Apr 3 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Southwest winds around 15 kt with gusts up to 25 kt and 
  waves around 2 feet.

* WHERE...Boston Harbor.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this gale warning went out at Apr 3, 3:42 AM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Apr 3, 3:42 AM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
342 AM EDT Thu Apr 3 2025

.SYNOPSIS...
A warm front will bring showers this morning followed by windy and
milder conditions this afternoon. A cold front will push southward
across the region tonight and may lead to a few showers, especially
south of the Mass Pike which may linger along the south coast early
Friday. High pressure brings drier and mild conditions Friday.
Turning much cooler Saturday with showers returning as a frontal
system approaches, then milder Sunday with continued unsettled
conditions. Drying out Monday as the frontal system exits the region
followed by cooler than normal temperatures overspreading the area
much of next week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Key Messages:

* Showers this morning with brief downpours possible

* Windy and milder this afternoon. A few gusts to 40 mph possible

Showers assocd with forcing ahead of the warm front moving across
northern and eastern MA early this morning. Will see a temporary
lull before additional showers develop. Mid level shortwave crosses
the region this morning. Deep moisture plume combined with marginal
elevated instability will result in numerous showers redeveloping
and moving across SNE this morning, initially across the interior
before shifting to the south coast late morning and early afternoon.
The instability aloft has produced some lightning to the NW so can't
rule out an isolated rumble of thunder and a few showers may contain
brief downpours given PWATs approaching 1.5".

We should see somewhat of a drying trend this afternoon with
decreasing coverage of showers as the shortwave exits and some
drying moves in aloft. The warm front will be lifting northward
across the region by afternoon with increasing SW flow bringing
milder air northward into SNE as 925 mb temps increase to 14-16C.
Normally this would support temps well into the 70s but cloud cover
and shallow mixed layer will limit how warm it gets. We should see
temps rise into the 60s away from the south coast, with the chance
of a few locations in the CT valley could reach 70+. 75th percentile
of NBM has highs near 70 in the CT valley and interior NE MA but
confidence is low due to cloud cover. Expect cooler 50s along the
immediate south coast.

It will become windy later this morning and afternoon as warm sector
overspreads the region. We have a 55-65 kt low level jet across
eastern half SNE. Inversion will limit how strong gusts will get,
but warming temps this afternoon will help to weaken the inversion
and support gusts to 30-40 mph.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
Key Messages:

* A few showers tonight, especially south of MA Pike

* Increasing sunshine from north to south Fri with above normal temps

Northern stream shortwave moving across eastern Canada will push a
cold front southward into SNE tonight and can't rule out a few spot
showers. There is an increase in elevated instability from the SW
which moves into the region in the evening which may result in a few
convective showers near the south coast this evening. The
instability moves to the south overnight, but developing deeper
moisture axis sets up near the south coast ahead of the front with
PWATs near 1.5", so may see a few additional showers develop near
the south coast late tonight into early Friday. Where these showers
set up is uncertain and could end further north or south.

Good drying trend for Friday as much drier air moves southward
across the region with PWATs falling to 0.25-0.50". There is a low
risk a few showers could linger near the south coast early Fri,
otherwise clouds will give way to increasing sunshine from N to S.
It may take until the afternoon for sunshine to develop near the
south coast. It will be a mild day with highs in the 60s and modest
NW breezes 10-20 mph.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Long Term

Key Messages

* Cooler on Saturday followed by increasing warmth and shower
  chances Saturday night into Sunday

* Unsettled early next week with seasonable temperatures

Saturday through Sunday night.

High pressure builds north and east of southern New England Friday
night into Saturday. This will allow a backdoor cold front to advect
cooler air into the region with 925 hPa temps dipping near the
freezing mark by Saturday morning. This will support a cool/raw day
with highs peaking in the mid to upper 40s for much of southern New
England. Saturday will as mark the beginning of a wet/unsettled
period for the forecast area that will carry into next week. As the
aforementioned area of high pressure continues to shift east, return
flow from the south will support WAA driven showers over southern
New England likely beginning Saturday afternoon. Expect
precipitation to persist through Sunday as the associated low-
pressure system traverses over The Northeast Saturday night through
Sunday evening.

As warm sector air lifts over the region on Sunday, 925 hPa temps
rise dramatically to the 15 to 20C range. So while Sunday is
expected to be wet/rainy, it will also be on the warm/humid side
with temperatures in the low to mid 60s and dewpoints in the 50s.
Ensemble mean precipitation forecasts for Saturday afternoon through
Sunday night are ranging from 0.75 to 1 inch across southern New
England. Some of this precip may come in the form of convective
showers Sunday night as the associated cold front drives the warm
sector air out of the region. Model derived CAPE values are
unimpressive at this time, but with ensemble mean SBCAPE values
around 250 J/kg, a few showers could have a rumble of thunder,
particularly along the south coast.

Monday through Wednesday

Showers associated with a passing cold front exit off the east coast
early Monday. Despite the dry/northwest flow that will follow,
unsettled weather looks to continue Monday and Tuesday as a second
pulse of short-wave energy digs east over The Midwest toward
southern New England. Moisture will be lacking, so while we aren't
anticipating any substantial precipitation from this short-wave, we
do expect more clouds than sun with some sporadic showers.
Temperatures looks to be seasonable with ensemble means supporting
highs/lows in the upper 40s to 50s and mid to upper 30s respectively
Monday and Tuesday. Details become vague as we reach the middle of
next week, but there is strong support from ensembles for below
normal temperatures as a broad upper-level trough is expected to
bring a surge of cooler air to the Northeast for the middle of
next week.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

06Z update

Through 12Z...High Confidence

Ceilings continue to fall to MVFR/IFR by 12Z with -SHRA and
steady south/southeast winds from 10 to 15 knots.

Today...Moderate Confidence.

Mainly IFR/MVFR with -SHRA in the morning becoming more spotty
in the afternoon. Areas of LIFR fog developing along the south
coast mid-late afternoon. Increasing SW winds with gusts to
25-35 kt developing.

Tonight...Moderate Confidence.

IFR/MVFR improving to VFR from NW to SE with passage of a cold
front. LIFR fog near the south coast improving overnight.

Friday... High Confidence

VFR. West/northwest winds 10-20 kt.

BOS TAF...Moderate confidence.

BDL TAF...Moderate confidence.

Outlook /Friday Night through Monday/...

Friday Night: Mainly VFR, with local MVFR possible.

Saturday: Mainly MVFR, with local IFR possible. Breezy. SHRA.

Saturday Night: Mainly MVFR, with areas IFR possible. Breezy.
SHRA.

Sunday: Mainly MVFR, with local IFR possible. Breezy. Chance
SHRA.

Sunday Night: Mainly MVFR, with local IFR possible. Breezy.
SHRA likely.

Monday: Mainly MVFR, with local IFR possible. Chance SHRA.

&&

.MARINE...
Forecaster Confidence Levels:

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

Through tonight...High confidence.

Gusty SW winds today with low level jet over the waters. Gusts to 25-
35 kt with strongest gusts over nearshore waters. A few marginal
gale force gusts possible. Winds diminish tonight and shift to NW
late tonight. Seas build to 7-9 ft over the outer waters. Occasional
showers with areas of dense fog developing this afternoon into this
evening with poor vsbys, improving late tonight.

Friday...High confidence.

W-NW winds 10-20 kt with subsiding seas. Scattered showers
possible over southern waters early.

Outlook /Friday Night through Monday/...

Friday Night: Winds less than 25 kt. Seas locally approaching
5 ft.

Saturday: Winds less than 25 kt. Seas locally approaching 5 ft.
Chance of rain showers.

Saturday Night: Winds less than 25 kt. Seas up to 5 ft. Rain
showers.

Sunday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Areas of rough seas. Chance of rain showers.

Sunday Night: Winds less than 25 kt. Areas of rough seas. Rain
showers likely.

Monday: Winds less than 25 kt. Areas of rough seas. Chance of
rain showers.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory from 8 AM this morning to 10 PM EDT this
     evening for ANZ230.
     Small Craft Advisory until midnight EDT tonight for ANZ231-251.
     Small Craft Advisory until 2 AM EDT Friday for ANZ232>234.
     Small Craft Advisory until 8 AM EDT Friday for ANZ235-237.
     Small Craft Advisory until 10 PM EDT this evening for ANZ236.
     Small Craft Advisory until 5 AM EDT Friday for ANZ250.
     Small Craft Advisory until 2 PM EDT Friday for ANZ254>256.

&&

SYNOPSIS...KJC/RM
NEAR TERM...KJC
SHORT TERM...KJC
LONG TERM...RM
AVIATION...KJC/RM
MARINE...KJC/RM

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 10:38 PM EDTSmall Craft AdvisoryBOX42 hr

Nearby

Gale Warnings in Massachusetts, 2025Every gale warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.